MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,SPRAGRAP,STETH,BLACK

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,SPRAGRAP,STETH,BLACK
Catalog Number MDS9125
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item is defective bp cuff does not work.
 
Additional Manufacturer Narrative
The reported issue was does not inflate, and the customer stated the bp cuff does not work.Medline received one compli-mates combination kit in used condition, tested the cuff according to the instructions for use, inflated the sample numerous times up to 300mmhg, observed no air leaks, confirmed the gauge was displaying readings as intended and the needle was moving freely, and conducted a pressure test using a bp simulator.The complaint was not confirmed, and the cause code was updated to reflect unconfirmed defect - not confirmed with received sample.Medline saw no issues during testing, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,SPRAGRAP,STETH,BLACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50771547
Report Number1417592-2026-40318
Device Sequence Number15820580
Product Code DXQ
UDI-Device Identifier00080196170053
UDI-Public00080196170053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9125
Device Lot Number65122100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown